i am a 26 year old mother of two who has sufferd from panic disorder for 4.5 years now
and looking for help where ever i can find it i am currenly on 20 ml prozac and 150 wellbitrun
and still feel alittle off brain zaps and daze out all the time, loss of sex drive, loss of intrest in family friends and hate going out anywear, going to work is a real struggle some days.
does anyone else feel this way??
feel free to email me directly at Lillian.***@****
I know that panic disorder itself can cause everything you have described, i have had panic attacks and anxiety for 16 years and it can be exhausting, maybe you should talk to your doctor about it, i'm not sure about the medication side of it as i don't take it but i know for some people it is necessary.
Is it possible you could be depressed as well because thats the way i felt and i was diagonised with depression its just a thought though. I think anyway talk to your doctor. Good luck
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.